MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1110-C
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
The deep brain stimulation (dbs) implantable pulse generator (ipg) was replaced due to increased charging duration.Attempts at charging reeducation were unsuccessful.No weight changes were reported that could have contributed to the issue.The patient underwent an ipg revision procedure in which the ipg was explanted and replaced.Electrocautery was utilized during the procedure.The hospital disposed of the explanted device, and it will not be returned for analysis.The patient is reported to be doing well, with no postoperative complications reported.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.The device was not returned to boston scientific for analysis.However, a review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code: cause not established will be used.
 
Event or Problem Description

Brand Name
VERCISE?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24563734
Report Number3006630150-2026-01401
Device Sequence Number8829013
Product Code NHL
UDI-Device Identifier08714729820758
UDI-Public(01)08714729820758(17)191011(10)21239744
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/11/2019
Device Model NumberDB-1110-C
Device Catalogue NumberDB-1110-C
Device Lot Number21239744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/24/2026
Date Device Manufactured10/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale